A 29-year-old member asked:
Can mixing apidexin with celexa and buspar (buspirone) cause heart problems?
1 doctor answer • 3 doctors weighed in
Dr. Thomas Nameyanswered
Rheumatology 50 years experience
Yes.: More so irregular cardiac rhythms. Potentially serious. Check with your doctor. Are you getting these meds from several docs?
Created for people with ongoing healthcare needs but benefits everyone.
5.9k viewsReviewed >2 years ago
Last updated Nov 26, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.